Late To Take Ulcer Medicine And Paracetamol?

Illustration of Late To Take Ulcer Medicine And Paracetamol?
Illustration: Late To Take Ulcer Medicine And Paracetamol? timesofindia.indiatimes.com

I want to ask, I have an ulcer and I also take paracetamol to relieve dizziness due to accidents and I forget to take ulcer and paracetamol medication all day if you take ulcer medicine and paracetamol the next day is that okay?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Some medicines do have to be taken regularly and should not be forgotten. Examples are drugs that fall into the class of antibiotics such as tuberculosis drugs, chronic diseases such as blood pressure-lowering drugs, sugar medications, and mental disorders medications, as well as contraceptive drugs such as birth control pills. Drugs like this would be even better if its use follows the rules of the clock, such as once every 6 hours, 8 hours, 12 hours, or 24 hours.


But there are other medicines that don't need to be strict like that. These medications are called symptomatic drugs or which only work as a symptom reliever. Examples are fever medications, pain relievers, anti-inflammatory drugs, dizziness medications, sleeping pills, cough medicines, cold medicines, and heartburn drugs. These drugs are usually consumed only if necessary, and if the symptoms are absent, it's okay to stop at any time.


So in your case, it doesn't matter even if you forget to take both of these drugs all day. Things that can happen to you are stomach upset and dizziness because the stomach ulcers and paracetamol are not taken. But seeing that you have forgotten, it is likely that you did not feel the symptoms. So it's actually not consumed is okay. So, hopefully answering your question.

: by

Related Question

What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?

What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?

(12 months ago)

Malem, I Awii 18th, when I travel far I always take anti-hangovers, just one day after drinking the medicine my feet itchy red and runny, what is the solution? Thanks....

Side Effects Of Diatermy Therapy During Pregnancy Program?

Side Effects Of Diatermy Therapy During Pregnancy Program?

(9 months ago)

Good morning doctor. R nI am doing diatermy physiotherapy for prmil for 10 times in a row “.. r n Just on day 5 from the lower abdomen until the back hurts very much like men...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *